MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7324-24
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the tubing is placed on the pump, everything is alright, then validation of the parameters is alright, the start of the purge is alright, then after 2 minutes the pump rings and the alarms detect an occlusion.The reported issue occurred just before use with the patient.No clinical consequences except that the patient did not have the optimal analgesia.The pump was changed.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during functional testing when the reported issue was duplicated.The issue was traced to the device fluid path, which was determined to have excessive bonding solvent.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The investigation attributed the excess solvent to an error during the manufacturing process.Complaint information will continue to be monitored.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21304732
Report Number3012307300-2025-01482
Device Sequence Number8848104
Product Code FPA
UDI-Device Identifier10610586029653
UDI-Public(01)10610586029653(17)290717(10)6026729
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7324-24
Device Lot Number6026729
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown